| Model Number |
MMT-442AH |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).- mdr device 2 of 2.E1: patient city: (b)(6).Patient country: (b)(6).
Event or Problem Description
Reference number 1931135.Event occurred in the united states.On (b)(6) 2024, it was reported that the patient faced infusion set was leaking at the site.The infusion set was in use for three days.No further information available.